zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Asymptotic behavior of contractions in Banach spaces. (English) Zbl 0275.47034

MSC:
47H10Fixed-point theorems for nonlinear operators on topological linear spaces
WorldCat.org
Full Text: DOI
References:
[1] D. Amir and F. Deutsch, Suns, moons, and quasi-polyhedra, to appear. · Zbl 0238.41014
[2] Amir, D.; Lindenstrauss, J.: The structure of weakly compact sets in Banach spaces. Ann. of math. 88, 35-46 (1968) · Zbl 0164.14903
[3] Browder, F. E.: Convergence of approximants to fixed points of non-expansive non-linear mappings in Banach spaces. Arch. rational mech. Anal. 24, 82-90 (1967) · Zbl 0148.13601
[4] Jr., R. E. Bruck: Non-expansive retracts of Banach spaces. Bull. amer. Math. soc. 76, 384-386 (1970) · Zbl 0224.47034
[5] W. L. Bynum, A class of spaces lacking normal structure, to appear. · Zbl 0244.46012
[6] Crandall, M. G.; Pazy, A.: On accretive sets in Banach spaces. J. functional analysis 5, 204-217 (1970) · Zbl 0198.18503
[7] Cudia, D. F.: Rotundity. Proc. symp. Pure math. 7, 73-97 (1963)
[8] Cudia, D. F.: The geometry of Banach spaces. Smoothness. Trans. amer. Math. soc. 110, 284-314 (1964) · Zbl 0123.30701
[9] Day, M. M.; James, R. C.; Swaminathan, S.: Normed linear spaces that are uniformly convex in every direction. Canad. J. Math. 23, 1051-1059 (1971) · Zbl 0215.48202
[10] Deutsch, F. R.; Maserick, P. H.: Applications of the Hahn-Banach theorem in approximation theory. SIAM rev. 9, 516-530 (1967) · Zbl 0166.10501
[11] Jr., W. G. Dotson; Mann, W. R.: A generalized corollary of the Browder-kirk fixed point theorem. Pacific J. Math. 26, 455-459 (1968) · Zbl 0167.15203
[12] Fan, K.; Glicksberg, I.: Some geometric properties of the spheres in a normed linear space. Duke math. J. 25, 553-568 (1958) · Zbl 0084.33101
[13] Defigueiredo, D. G.; Karlovitz, L. A.: On the extension of contractions on normed linear spaces. Proc. symp. Pure math. 18, 95-104 (1970)
[14] J.-P. Gossez and E. Lami Dozo, Some geometric properties related to the fixed point theory for non-expansive mappings, to appear. · Zbl 0585.35075
[15] Halpern, B.: Fixed points of non-expanding maps. Bull. amer. Math. soc. 73, 957-961 (1967) · Zbl 0177.19101
[16] Hardy, G. H.: Divergent series. (1949) · Zbl 0032.05801
[17] Kaniel, S.: Construction of a fixed point for contractions in Banach space. Israel J. Math. 9, 535-540 (1971) · Zbl 0222.47022
[18] L. A. Karlovitz, The construction and application of contractive retractions in two-dimensional normed linear spaces, to appear. · Zbl 0262.46020
[19] Kato, T.: Accretive operators and nonlinear evolution equations in Banach spaces. Proc. symp. Pure math. 18, 138-161 (1970) · Zbl 0232.47069
[20] Kirk, W. A.: A fixed point theorem for mappings which do not increase distances. Amer. math. Monthly 72, 1004-1006 (1965) · Zbl 0141.32402
[21] Kirk, W. A.: Mappings of generalized contractive type. J. math. Anal. appl. 32, 567-572 (1970) · Zbl 0213.14901
[22] Dozo, E. Lami: Opérateurs non-expansifs, P-compacts, et propriétés géométriques de la norme. Doctoral dissertation (1970)
[23] Opial, Z.: Weak convergence of the sequence of successive approximations for non-expansive mappings. Bull. amer. Math. soc. 73, 591-597 (1967) · Zbl 0179.19902
[24] Pazy, A.: Asymptotic behavior of contractions in Hilbert space. Israel J. Math. 9, 235-240 (1971) · Zbl 0225.54032
[25] A. Pazy, private communication, 1971.
[26] Reich, S.: Fixed points via Toeplitz iteration. Technion preprint series no. MT-90 (1971)
[27] S. Reich, Remarks on fixed points, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur., to appear. · Zbl 0256.47043
[28] Reinermann, J.: Über toeplitzsche iterationsverfahren und einige ihrer anwendungen in der konstruktiven fixpunkttheorie. Studia math. 32, 209-227 (1969) · Zbl 0176.12302
[29] Reinermann, J.: Approximation von fixpunkten. Studia math. 39, 1-15 (1971) · Zbl 0219.47056
[30] Troyanski, S. L.: On locally uniformly convex and differentiable norms in certain non-separable Banach space. Studia math. 37, 173-180 (1971) · Zbl 0214.12701
[31] Zizler, V.: Banach spaces with differentiable norms. Comment. math. Univ. carolinae 9, 415-440 (1968) · Zbl 0182.45105
[32] Zizler, V.: Some notes on various rotundity and smoothness properties of separable Banach spaces. Comment. math. Univ. carolinae 10, 195-206 (1969) · Zbl 0177.40702